Notre Dame Journal of Formal Logic

More Automorphism Groups of Countable, Arithmetically Saturated Models of Peano Arithmetic

James H. Schmerl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

There is an infinite set T of Turing-equivalent completions of Peano Arithmetic (PA) such that whenever M and N are nonisomorphic countable, arithmetically saturated models of PA and Th(M), Th(N)T, then Aut(M)Aut(N).

Article information

Source
Notre Dame J. Formal Logic, Volume 59, Number 4 (2018), 491-496.

Dates
Received: 24 December 2015
Accepted: 9 May 2016
First available in Project Euclid: 2 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1538445762

Digital Object Identifier
doi:10.1215/00294527-2018-0009

Mathematical Reviews number (MathSciNet)
MR3871897

Zentralblatt MATH identifier
06996540

Subjects
Primary: 03H15: Nonstandard models of arithmetic [See also 11U10, 12L15, 13L05]
Secondary: 03C62: Models of arithmetic and set theory [See also 03Hxx]

Keywords
Peano Arithmetic Thin Set Theorem automorphisms arithmetic saturation

Citation

Schmerl, James H. More Automorphism Groups of Countable, Arithmetically Saturated Models of Peano Arithmetic. Notre Dame J. Formal Logic 59 (2018), no. 4, 491--496. doi:10.1215/00294527-2018-0009. https://projecteuclid.org/euclid.ndjfl/1538445762


Export citation

References

  • [1] Bamber, N., and H. Kotlarski, “On interstices of countable arithmetically saturated models of Peano arithmetic,” Mathematical Logic Quarterly, vol. 43 (1997), pp. 525–40.
  • [2] Kaye, R., R. Kossak, and H. Kotlarski, “Automorphisms of recursively saturated models of arithmetic,” Annals of Pure and Applied Logic, vol. 55 (1991), pp. 67–99.
  • [3] Kossak, R., and J. H. Schmerl, “The automorphism group of an arithmetically saturated model of Peano arithmetic,” Journal of the London Mathematical Society (2), vol. 52 (1995), pp. 235–44.
  • [4] Marker, D. E., “Degrees coding models of arithmetic,” Ph.D. dissertation, Yale University, New Haven, Conn., 1983.
  • [5] Nurkhaidarov, E. S., “Automorphism groups of arithmetically saturated models,” Journal of Symbolic Logic, vol. 71 (2006), pp. 203–16.
  • [6] Nurkhaidarov, E. S., and J. H. Schmerl, “Automorphism groups of saturated models of Peano arithmetic,” Journal of Symbolic Logic, vol. 79 (2014), pp. 561–84.
  • [7] Patey, L., “The weakness of being cohesive, thin or free in reverse mathematics,” Israel Journal of Mathematics, vol. 216 (2016), pp. 905–55.
  • [8] Schmerl, J. H., “Automorphism groups of countable arithmetically saturated models of Peano arithmetic,” Journal of Symbolic Logic, vol. 80 (2015), pp. 1411–34.